Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Metric inequalities and convexity


Author: Dorothy Wolfe
Journal: Proc. Amer. Math. Soc. 40 (1973), 559-562
MSC: Primary 52A05
DOI: https://doi.org/10.1090/S0002-9939-1973-0319045-9
MathSciNet review: 0319045
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions that a given point of a normed linear space is (or is not) a convex combination of $ n$ fixed points are given in terms of the metric. The point is said to be metrically dependent if the conditions hold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A05

Retrieve articles in all journals with MSC: 52A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0319045-9
Keywords: Normed linear space, metric space, convex combinations, extreme points
Article copyright: © Copyright 1973 American Mathematical Society